# SDR IXXA06SMN125S

- Difficulty date: May 11, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND RIGHT HAND WING UPPER SKIN CRACKED AT STATION XRS 74.000 - 9.000.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 57-2-1 FIG 17.  REMOVED FASTENERS IAW DC-8 SRM 51-1-20D.  REMOVED DAMAGED AREA IAW DC-8 SRM 57-2-1 FIG 17.  PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 06-10-01-001.  NO CRACK, OR CORROSION FOUND AFTER TRIM OUT.  FABRICATED EXTERNAL REPAIR DOUBLER AND FILLER IAW DC-8 SRM 57-2-1 FIG 17, DC-8 SRM 57-3-1 FIG 10.  TAPERED EXTERNAL REPAIR DOUBLER 0.160 TO 0.080 IAW DC-8 SRM 51-10-0 FIG 1 (SHEET 6). CLEANED, TREATED, AND PRIMED AREA AND EXTERNAL REPAIR DOUBLER IAW DC-8 SRM 51-1-12 PAGES 7-25. APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11. INSTALLED REPAIR PARTS IAW DC-8 SRM
